MAUDE Adverse Event Report: FERROSAN MEDICAL DEVICES A/S; SURGIFLO® HEMOSTATIC MATRIX KIT WITH THROMBIN

FERROSAN MEDICAL DEVICES A/S; SURGIFLO® HEMOSTATIC MATRIX KIT WITH THROMBIN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Vision (2139); Embolism/Embolus (4438)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient undergoing surgery for a herniated disc in the cervical spine.Peroperative bleeding treated with surgiflo.Postoperatively affected cognition is why the patient is sent as a possible stroke case.Investigation shows small emboli in the cerebellum.Suspicion of surgiflo in arteria vertebralis.No damage to arteria vertibralis has been confirmed on ct angio.During the operation, it was ensured that the bleeding was venous.More detailed description of patient/user sequence: effects on syncortex, partial blindness.
 
Event or Problem Description

Common Device Name
SURGIFLO® HEMOSTATIC MATRIX KIT WITH THROMBIN
Manufacturer (Section D)
FERROSAN MEDICAL DEVICES A/S
sydmarken 5
soeborg, 2860
DA  2860
MDR Report Key19041209
Report Number3008478369-2024-00016
Device Sequence Number12903041
Product Code LMF
UDI-Device Identifier25712123000285
UDI-Public25712123000285
Combination Product (Y/N)Y
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date04/05/2024
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown